A little history:
January 2009 I had a vasectomy done. No problems.
Over the past 6 months I noticed pain in both my testicles, pain seemed like having "Blue Balls". My libido has been really strong, even higher than it was before I had my vasectomy. LOL
I went to my Urologist last week about the pain. He said it was Post Vasectomy Pain Syndrome, plus I had probably had an epididymal blowout on both testes.
I was asking about getting a reversal done, which will usually eliminate the problem with the pain (or so I have read).
Dr decided to do a hormone level check since my libido had been so high, here are the interesting results....
Testosterone Levels: 26 (Normal is 280 - 800)
T3 Uptake Levels: 43 (Normal is 24 - 39)
FSH Levels: 1.0 (Normal is 1.5 - 12.4)
Sex Hormone Binding Globulin: 5.2 (Normal is 14.5 - 48.4)
According to these tests, I shouldn't have a libido at all, but I have increased libido. Also, pain in my tests has gotten a lot worse. It now radiates up through my stomach constantly. This sharp pain started after the Doctor put me on a Medrol Dose Pack steriod.
"Blue Balls" - wow, like someone kick you there? Bummer dude !........
Anyway you on the wrong forum. This is thyroid only. T3 uptake only is not the best way to see how the thyroid is doing, but your is at the top. You could get free T3 and free T4 tested, but this doesnt sound like the problem.
Testosterone levels can only drop from very low thyroid levels and generally resume to proper levels (for your age) with improved thyroid levels after thyroid med..
There is another forum here that might cover your issues. Sounds like the problem developed after you went under the knife, but checking the Pituitary gland would not be a waist of time either. Pituitary plays a role in all hormone glands.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.